Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 375, NWS Jackson, MS

August 6, 20164 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 6, 2016, 6:55 PM CDT for 4 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2016, 6:55 PM CDT (23:55 UTC)
Expired
Aug 6, 2016, 7:46 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:57 PM CDTTSTM WND DMG4 Nw Jayess, MSSMALL TREES DOWNED ALONG MALLALIEU DR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS54 KJAN 062355
SVRJAN
MSC065-077-085-091-070100-
/O.NEW.KJAN.SV.W.0375.160806T2355Z-160807T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  WESTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  SOUTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SOCIETY HILL TO NEAR TOPEKA TO NEAR JAYESS...MOVING
  SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GOSS AROUND 700 PM CDT. 
  HOLLY SPRINGS AROUND 705 PM CDT. 
  MORGANTOWN AROUND 710 PM CDT. 
  COLUMBIA AROUND 720 PM CDT. 
  KOKOMO AROUND 725 PM CDT. 
  PICKWICK AROUND 735 PM CDT. 
  SANDY HOOK AROUND 750 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3134 9004 3133 9008
      3135 9011 3135 9040 3143 9041 3153 9013
      3148 8983 3100 8977 3100 8983
TIME...MOT...LOC 2355Z 352DEG 25KT 3140 8987 3138 9013 3135 9025 

HAIL...<.75IN
WIND...60MPH
 
$$

19
2 follow-up statements
143 
WWUS54 KJAN 070022
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT SAT AUG 6 2016

MSC065-077-085-070032-
/O.CAN.KJAN.SV.W.0375.000000T0000Z-160807T0100Z/
LAWRENCE MS-LINCOLN MS-JEFFERSON DAVIS MS-
722 PM CDT SAT AUG 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE...
SOUTHEASTERN LINCOLN AND SOUTHWESTERN JEFFERSON DAVIS COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3139 9004 3139 8982
      3100 8977 3100 8983
TIME...MOT...LOC 0022Z 351DEG 17KT 3128 8993 

$$

MSC091-070100-
/O.CON.KJAN.SV.W.0375.000000T0000Z-160807T0100Z/
MARION MS-
722 PM CDT SAT AUG 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN MARION COUNTY...

AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MORGANTOWN...OR NEAR COLUMBIA...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  COLUMBIA AROUND 730 PM CDT. 
  KOKOMO AROUND 735 PM CDT. 
  PICKWICK AROUND 755 PM CDT. 
  SANDY HOOK AROUND 800 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3139 9004 3139 8982
      3100 8977 3100 8983
TIME...MOT...LOC 0022Z 351DEG 17KT 3128 8993 

HAIL...<.75IN
WIND...60MPH
 
$$

19
530 
WWUS54 KJAN 070046
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT SAT AUG 6 2016

MSC091-070056-
/O.CAN.KJAN.SV.W.0375.000000T0000Z-160807T0100Z/
MARION MS-
746 PM CDT SAT AUG 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARION COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3139 9004 3139 8982
      3100 8977 3100 8983
TIME...MOT...LOC 0045Z 352DEG 25KT 3111 8990 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:53 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 6, 4:53 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
453 PM CDT SAT AUG 6 2016

.DISCUSSION...

Through early this evening, we will see a continuation of thunderstorms,
mainly focused along a convective outflow boundary currently extending
roughly along the I-20 corridor. This activity will push south into
southern portions of the area area per latest HRRR guidance before
diminishing early this evening. A few additional strong/severe storms
will remain possible until then, especially given the very efficient
wind-producing outflow boundary in this hot airmass. Overnight,
increasing low level flow/convergence along an approaching front
combined with very moist air (precipitable water > 2 inches) could
help to maintain low end convective precipitation chances, especially
over northern portions of the area.

For Sunday, moisture convergence should maximize over the ArkLaMiss
as northerly flow sends drier air behind a cold front moving slowly
into northern portions of the forecast area. Showers and storms
should develop a little more quickly as a result and this is expected
to limit heat stress a bit more. While a mention of the dangerous
heat continues in the HWO into Sunday, we are letting the heat
advisory expire this evening as any conditions meeting heat advisory
criteria should be short-lived. It is possible the HWO threat level
for heat can eventually be lowered for some locations Sunday if
trends continue.

Looking ahead, the threat for heavy rain and additional heat still
applies for mid to late next week. The previous discussion
concerning this follows. /EC/

LONG TERM...Monday through the end of next week...The main focus
of the long term period will be on a broad, hybrid low to mid level
low pressure center expected to fester for a period of days just to
our east. Model consensus concerning this feature is reasonable
although detail differences in individual models could vary outcomes
in our region considerably. Of course the west-ward envelope of
solutions would spell much more rain potential for our region (and
even open the door for potentially heavy rain amounts affecting
portions of southeastern Mississippi). The eastward envelope of
solutions might conversely limit much of the rain potential to
eastern MS (with any heavy rain potential being much further east
than that) while dangerous heat could be allowed to quickly build
back into at least the western half of zones.

But these question marks really won't apply until Tuesday or
Wednesday. On Monday the cold front causing numerous area showers
and thunderstorms on Sunday will head toward the coast while washing
out. Slightly drier air coming down in the wake of the front should
reduce chances of rain for most, although the sunnier skies in
northern zones could allow heat to build. Still thinking the drier
air should keep heat advisory criteria from being met in all areas.
Tuesday is when moisture from the aforementioned hybrid low to our
east could start pushing back west into at least eastern
Mississippi, increasing precip chances for those areas. Further west
heat might potentially push back closer to advisory criteria,which
is an aspect to the forecast we will have to monitor closely.

By Wednesday the initial crux of the long term forecast (laid out
previously) will be in play. Confidence is reasonably high that our
region will not have to be dealing with a truly tropical system of
considerable strength but, as mentioned, confidence in breadth of
impacts of a potentially weaker and broader hybrid system is a
little iffy. It is possible that either heat issues or locally heavy
rain issues in the latter portion of next week will eventually need
to be included in the HWO. However, given stated uncertainty we
would rather watch model evolutions for another few cycles and
let model consensus in a particular solution grow. /BB/

&&

.AVIATION...Storms will bring brief lowering of flight conditions to
MVFR/IFR to affected sites. Expect the bulk of the thunderstorms to
dissipate by 01-02z this evening, but isolated storms will be
possible overnight. Patchy MVFR/IFR conditions will be possible early
Sunday morning. The patchy fog will diminish by 14z./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  94  74  93 /  28  59  29  12
Meridian      74  96  75  93 /  31  69  33  34
Vicksburg     76  95  75  94 /  25  47  20  21
Hattiesburg   76  93  75  92 /  36  71  35  46
Natchez       74  92  73  92 /  36  62  28  35
Greenville    76  92  75  92 /  29  43  11  16
Greenwood     74  91  73  93 /  30  48  11  10

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

EC/BB/17/
Hazardous weather outlook, Aug 6, 5:55 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT SAT AUG 6 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
072300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
555 PM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...SUNDAY

A COMBINATION OF ABOVE AVERAGE HEAT AND HUMIDITY MAY RESULT IN HEAT
INDICES PEAKING BETWEEN 105 AND 110 DEGREES DURING THE DAYTIME HOURS
SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

DL

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Aug 6, 6:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     3 NNW BRANDON           32.33N 90.02W
08/06/2016  E50.00 MPH       RANKIN             MS   LAW ENFORCEMENT

            TREE DOWNED ALONG RIVER BEND DR

&&

DL
Local storm report, Aug 6, 6:16 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     E GREENVILLE            33.39N 91.05W
08/06/2016  E50.00 MPH       WASHINGTON         MS   PUBLIC

            A TREE WAS DOWNED ALONG REED RD. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

DL
Special weather statement, Aug 6, 6:34 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SAT AUG 6 2016

MSZ064-065-072-073-070030-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
634 PM CDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LAMAR...SOUTH CENTRAL
COVINGTON...EASTERN MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES
UNTIL 730 PM CDT...

AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MELBA...OR 14 MILES SOUTHWEST OF COLLINS...MOVING SOUTH AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SUMRALL AROUND 645 PM CDT.
  IMPROVE AROUND 650 PM CDT.
  PINE RIDGE AROUND 715 PM CDT.
  PURVIS AND BAXTERVILLE AROUND 725 PM CDT.
  LUMBERTON AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
      3100 8955 3100 8977 3157 8984 3156 8953
      3108 8935 3101 8935 3101 8942 3098 8943
      3098 8947
TIME...MOT...LOC 2334Z 338DEG 27KT 3146 8969

19
Local storm report, Aug 6, 6:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     NON-TSTM WND DMG 3 N CRYSTAL SPRINGS     32.03N 90.36W
08/06/2016                   COPIAH             MS   LAW ENFORCEMENT

            THUNDERSTORM OUTFLOW WINDS DOWNED TREES ON THE NORTH SIDE
            OF CRYSTAL SPRINGS

0555 PM     TSTM WND DMG     3 NW ROCKPORT           31.83N 90.20W
08/06/2016                   COPIAH             MS   LAW ENFORCEMENT

            TREES DOWNED AROUND GEORGETOWN

&&

DL
Special weather statement, Aug 6, 6:41 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT SAT AUG 6 2016

MSZ062-070030-
LINCOLN MS-
641 PM CDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LINCOLN COUNTY
UNTIL 730 PM CDT...

AT 641 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BROOKHAVEN...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTERPRISE AROUND 650 PM CDT.
  BOGUE CHITTO AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3155 9051 3158 9036 3135 9032 3135 9049
TIME...MOT...LOC 2341Z 345DEG 20KT 3152 9044

19
Local storm report, Aug 6, 6:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 SSE WANILLA           31.61N 90.11W
08/06/2016                   LAWRENCE           MS   LAW ENFORCEMENT

            TREES DOWNED NEAR NA SANDIFER HIGHWAY AND OLD HIGHWAY 27

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:12 PM CDTSpecial Weather StatementJANLawrence48 min
Aug 5, 7:37 PM CDTSpecial Weather StatementJANMarion23 min
Aug 5, 8:08 PM CDTSpecial Weather StatementJANMarion22 min
Aug 6, 12:41 PM CDTSpecial Weather StatementJANCarroll34 min
Aug 6, 1:33 PM CDTSpecial Weather StatementJANAttala27 min
Aug 6, 1:58 PM CDTSpecial Weather StatementJANLeake32 min
Aug 6, 2:07 PM CDTSevere Thunderstorm WarningJANBolivar, Washington38 min
Aug 6, 2:19 PM CDTSpecial Weather StatementJANWinston41 min
Aug 6, 2:37 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston26 min
Aug 6, 2:40 PM CDTSpecial Weather StatementJANLeake35 min
Aug 6, 2:47 PM CDTSpecial Weather StatementJANWashington43 min
Aug 6, 3:00 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott36 min
Aug 6, 3:28 PM CDTSpecial Weather StatementJANMadison32 min
Aug 6, 3:35 PM CDTSpecial Weather StatementJANHumphreys25 min
Aug 6, 3:39 PM CDTSpecial Weather StatementJANHumphreys36 min
Aug 6, 3:44 PM CDTSpecial Weather StatementJANSharkey31 min
Aug 6, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo38 min
Aug 6, 4:15 PM CDTSevere Thunderstorm WarningJANHolmes37 min
Aug 6, 4:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison50 min
Aug 6, 4:27 PM CDTSpecial Weather StatementJANRankin33 min
Aug 6, 5:00 PM CDTSpecial Weather StatementJANRankin45 min
Aug 6, 5:03 PM CDTSpecial Weather StatementJANSimpson27 min
Aug 6, 5:04 PM CDTSpecial Weather StatementJANSmith26 min
Aug 6, 5:08 PM CDTSevere Thunderstorm WarningJANSimpson67 min
Aug 6, 5:12 PM CDTSevere Thunderstorm WarningJANSmith29 min
Aug 6, 5:36 PM CDTSpecial Weather StatementJANCopiah24 min
Aug 6, 5:49 PM CDTSpecial Weather StatementJANCovington41 min
Aug 6, 6:01 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence, Lincoln59 min
Aug 6, 6:04 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln56 min
Aug 6, 6:34 PM CDTSpecial Weather StatementJANJefferson Davis, Lamar56 min
Aug 6, 6:41 PM CDTSpecial Weather StatementJANLincoln49 min
Aug 6, 6:47 PM CDTSevere Thunderstorm WarningJANLamar, Marion58 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.